Rainbow and Monochromatic Vertex-connection of Random Graphs

Wen-jing LI, Hui JIANG, Jia-bei HE

PDF(133 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2022, Vol. 38 ›› Issue (4) : 966-972. DOI: 10.1007/s10255-022-1027-2
ARTICLES

Rainbow and Monochromatic Vertex-connection of Random Graphs

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 38(4): 966-972 https://doi.org/10.1007/s10255-022-1027-2

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(133 KB)

Accesses

Citation

Detail

Sections
Recommended

/